On the Finite Subgroups of Connected LIE Groups.
Commentarii mathematici Helvetici, Tome 39 (1964), pp. 281-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1964__39_139292,
author = {W.M. Boothby and H.-Ch. Wang},
title = {On the {Finite} {Subgroups} of {Connected} {LIE} {Groups.}},
journal = {Commentarii mathematici Helvetici},
pages = {281--294},
year = {1964},
volume = {39},
zbl = {0138.03001},
url = {http://geodesic.mathdoc.fr/item/CMH_1964__39_139292/}
}
W.M. Boothby; H.-Ch. Wang. On the Finite Subgroups of Connected LIE Groups.. Commentarii mathematici Helvetici, Tome 39 (1964), pp. 281-294. http://geodesic.mathdoc.fr/item/CMH_1964__39_139292/